# SDR SABA9700018

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 675
- System (JASC): 7603 · Power Lever
- Part: Switches
- Condition: Sticking
- Location: Power Lever
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 5121 - AFTER TAKEOFF AND LANDING GEAR RETRACTION, THE LANDING GEAR WARNING HORN SOUNDED.  AIRCRAFT RETURNED TO CLT FOR AN UNEVENTFUL LANDING.  MAINTENANCE WAS THEN DISPATCHED TO THE AIRCRAFT.  THE POWER LEVER MICROSWITCHES WERE FOUND TO BE STICKING.  THE MICROSWITCHES WERE CLEANED AND GEAR WARNING HORN SYSTEM FUNCTION TESTED MULTIPLE TIMES.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
